Nguyen Xuan Tan


Full Professor, Doctor of Science

Department of Mathematical Analysis
Research interests: Analysis, Multivalued analysis, Bifurcation theory, Nonsmooth optimization, Multiobjective optimizations


Address
Office: Building A6, Room 509
Tel: +84 (0)24 38361121/509
Email: nxtan AT math.ac.vn

Education

2007: Professor in Vietnam
1997: Associate Professor in Vietnam
1982-1983: Dr. degree at the Academy of Sciences of the German Democratic Republic
1983-1987: Dr.Sci. degree at the Academy of Sciences of the German Democratic Republic


PUBLICATIONS

List of publications in Mathscinet

 

List of recent publications
1Nguyen Xuan Tan, Nguyen Quynh Hoa, Nguyen Ba Minh, Quasi-Equilibrium Problems and Fixed Point Theorems of the Sum of l.s.c. and u.s.c. Mappings, Minimax Theory and its Applications, 3 (2018), 57 -72.
2Nguyen Xuan Tan, Quasi-equilibrium problems and fixed point theorems of separately l.s.c and u.s.c mappings, Numerical Functional Analysis and Optimization, 39 (2018), 233-255.
3Nguyen Xuan Tan, Nguyen Quynh Hoa, Quasi-equilibrium Problems and Fixed Point Theorems of the Product Mapping of Lower and Upper Semicontinuous Mappings, Journal of Advances in Applied Mathematics, 2 (2017), 89-100.
4Nguyen Xuan Tan, Nguyen Quynh Hoa, Quasi-equilibrium problems and fixed point theorems of l.s.c mappings, Advance in Nonlinear Variational Inequalities 19 (2016), 52-63.
5Nguyen Thi Quynh Anh, Nguyen Xuan Tan, On the existence of solutions to mixed Pareto quasivariational inclusion problems. Adv. Nonlinear Var. Inequal. 16 (2013), 1–22.
6Nguyen Xuan Tan, Truong Thi Thuy Duong, On the existence of solutions to generalized quasi-equilibrium problems,  J. Glob. Optim., 52 (2012), 711 -- 728.
7Nguyen Xuan Tan, Bui The Hung, On the existence of solutions to Pareto and weak quasivariational inclusion problems, Adv. Nonlinear Var. Inequal, 15 (2012), 1 -- 16.
8Nguyen Xuan Tan, B. T. Hung, On the existence of solutions to generalized quasi-equilibrium problems,  Advances in Nonlinear Variational Inequalities  14 (2011), 1 - 16.
9Nguyen Xuan Tan, T. T. T. Duong, On the existence of solutions to generalized quasi-equilibrium problems of type II and related problemsActa Math. Vietnamica  36 (2011), 231 -- 248.
10Nguyen Xuan Tan, N. T. Q. Anh, Generalized quasi-equilibrium problems of type II and their applications,  Vietnam Journal of Math.  39 (2011), 191 -216.
11Nguyen Xuan Tan, T. T. T. Duong, On the generalized quasi-equilibrium problem of type I and related problem,  Advances in Nonlinear Variational Inequalities  13 (2010), 29 - 47.
12Nguyen Xuan Tan, L.-J. Lin, Quasi-equilibrium inclusion problems of the Blum-Oettli type and related problems, In: Optimization and Optimal Control, Springer Optimization and Its Applications 2010, 05-119  2010.
13Nguyen Xuan Tan, T. T. T. Duong, On the generalized quasi-equilibrium problem of type I and related problems, Advances in Nonlinear Variational Inequalities 13 (2010), 29 -- 47.
14Nguyen Xuan Tan, Lin Lai Jiu, Quasi-equilibrium inclusion problems of the Blum-Oettli type and related problems, Acta Math. Vietnamica, 34 (2009), 111-123.
15Lai-Jiu Lin, Nguyen Xuan Tan, On quasivariational inclusion problems of type I and related problems, J. Global Optim. 39 (2007), 393 - 407.
16N. B. Minh, Nguyen Xuan Tan, On the existence of solutions of quasi-equilibrium problems with constraints, Math. Methods Oper. Res. 64 (2006), 17 - 31.
17Lai-Jiu Lin, Nguyen Xuan Tan, On systems of quasivariational inclusion problems of type I and related problems, Vietnam J. Math. 34 (2006), 423 - 440.
18Nguyen Xuan Tan, Nguyen Ba Minh, On the existence of solutions of quasivariational inclusion problems of Stampacchia, Adv. Nonlinear Var. Inequal. 8 (2005), 1 - 16.
19Dinh The Luc, Nguyen Xuan Tan, Existence conditions in varation inclusions with constraints. Optimization 53 (2004), 505 - 515.
20Nguyen Xuan Tan, On the existence of solutions of quasivariational inclusion problems, J. Optim. Theory Appl. 123 (2004), 619 - 638.
21Nguyen Xuan Tan, On the existence of solution to systems of vector quasi-optimization problems, Math. Meth. Oper. Res. 60 (2004), 53 - 71.
22Nguyen Ba Minh, Nguyen Xuan Tan, On the C-Lipschitz continuities and C-approximations of multivalued mappings. Vietnam J. Math. 30 (2002), 343 - 363.
23Nguyen Xuan Tan, On the existence of solutions of equilibrium and quasi-equilibrium problems. In: Optimization in economics, finance and industry (Verona, 2001), 61 - 82, Datanova, Milan, 2002
24Nguyen Ba Minh, Nguyen Xuan Tan, On the continuity of vector convex multivalued functions. Acta Math. Vietnam. 27 (2002) 13 - 25.
25Angelo Guerraggio, Nguyen Xuan Tan, On general vector quasi-optimization problems. Math. Methods Oper. Res. 55 (2002), 347 - 358.
26Nguyen Ba Minh, Nguyen Xuan Tan, Some sufficient conditions for the existence of equilibrium points concerning multivalued mappings. Vietnam J. Math. 28 (2000), N0 4, 295 - 310.
27Nguyen Xuan Tan, Phan Nhat Tinh, On conjugate maps and directional derivatives of convex vector functions. Acta Math. Vietnam. 25 (2000), 315 - 345.
28Nguyen Xuan Tan, P. N. Tinh, On the existence of equilibrium points of vector functions. Numer. Funct. Anal. Optim. 19 (1998), 141 - 156.
29Phan Nhat Tinh, Dinh The Luc, Nguyen Xuan Tan, Subdifferential characterizations of quasiconvex and convex vector functions. Vietnam J. Math. 26 (1998), 53 - 69.
30Dinh The Luc, Nguyen Xuan Tan, Phan Nhat Tinh, Convex vector functions and their subdifferentials. Acta Math. Vietnam. 23 (1998), 107 - 127.
31 D. T. Luc, Pham Huy Dien, Nguyen Xuan Tan, Ta Duy Phuong, Giải tích toán học - các nguyên lý cơ bản & tính toán thực hành. NXB Giáo dục, Hanoi, 1998 (in Vietnamese).
32K. Schneider, Nguyen Xuan Tan, Some results on reduction principle for bifurcation and Hopf bifurcation of equations concerning Lipschitz continouos mappings, Acta Math. Vietnam. 22 (1997), 427 - 465.
33Nguyen Xuan Tan, Bifurcation and Hopf bifurcation at multiple eigenvalues for equations with Lipchitz mappings. Acta Math. Vietnam. 20 (1995), 279 - 311.
34Nguyen Xuan Tan, P. N. V. Tu, Some new Hopf bifurcation theorems at simple eigenvalues. Appl. Anal. 53 (1994), 197 - 220.
35Nguyen Xuan Tan, Some bifurcation results and their applications to axisymmetric buckled states of a thin spherical shell. Math. Methods in Appl. Sci. 16 (1993), 13 - 33.
36Nguyen Xuan Tan, Birfucation from the essential spectrum of equations in Banach spaces. Tạp chí Toán học 21 (1993), 63 - 68.
37Nguyen Xuan Tan, Hopf bifurcation at a double eigenvalues. Acta Math. Vietnam. 18 (1993), 107 - 125.
38Nguyen Xuan Tan, Local bifurcation from characteristic values with finite multiplicity and its application to axisymmetric buckled states of a thin spherical shell. Appl. Anal. 46 (1992), 259–286.
39Nashed. M. Z, Nguyen Xuan Tan, Nontrivial solution from simple eigenvalues and their stability. Diff. Integ. Equations 5 (1992), 495 - 508.
40Nguyen Xuan Tan, N.W. Bazley, On the primary and secondary bifurcation of equation involving scalar nonlinearities. Numer. Funct. Anal. Optim. 123 (1992), 355 - 367.
41N. W. Bazley, Nguyen Xuan Tan, On the primary and secondary bifurcations of equations involving scalar nonlinearities. Inter. Series of Numer. Math. 97 (1991), 53 - 57.
42Nguyen Xuan Tan, A combination method for local bifurcation from characteristic values with finite multiplicity. Math. Nachr. 152 (1991), 189 - 202.
43Nguyen Xuan Tan, Bifurcation from characteristic values with finite multiplicity and applications to partial differential equation. Acta Math. Vietnam. 15 (1990), 99 - 122.
44Nguyen Xuan Tan, Bifurcation points of equations involving multi-linear functions with applications to elliptic differential equations. Numer. Funct. Anal. Optim. 11 (1990), 181 - 199.
45Nguyen Xuan Tan, Bifurcation problems for equations involving Lipschitz continuous mappings. J. Math. Anal. Appl. 153 (1990), 22 - 42.
46Nguyen Xuan Tan, An iteration method for bifurcation problems involving Fredholm mapping. Math. Nachr. 148 (1990), 209 - 228.
47Nguyen Xuan Tan, Bifurcation from degenerate solutions for equations involving Lipschitz continuous mappings. Numer. Funct. Anal. Optim. 10 (1989), 787 - 805.
48Nguyen Xuan Tan, Bifurcation points of equations involving scalar nonlinear mappings in Banach spaces. Numer. Funct. Anal. Optim. 10 (1989), 1039 - 1052.
49Nguyen Xuan Tan, Bifurcation from characteristic values for equations concerning Fredholm mappings with applications to partial differential equations II. Application. Math. Nachr. 139 (1988), 7 - 25.
50Nguyen Xuan Tan, Bifurcation from characteristic values for equations concerning Fredholm mappings with applications to partial differential equations I. Theory. Math. Nachr. 137 (1988), 175 - 196.
51Nguyen Xuan Tan, An analytical study of bifurcation problems for equations involving Fredholm mappings. Proc. of the Royal Soc. of Edinburgh 110 (1988), 199 - 225.
52Nguyen Xuan Tan, Einige Beitrọge zur Bifurkationstheorie. Dr. Sc. Thesis, Berlin, 1987.
53Nguyen Xuan Tan, An analytical approach to bifurcation problems with applications to partial differential equations. Math. Nachr. 131 (1987), 251 - 285.
54Nguyen Xuan Tan, Some applications of degree theory to bifurcation problems. Z. Anal. Anwendungen 4 (1986), 347 - 366.
55Nguyen Xuan Tan, On the existence of positive eigenvalues for a triplet of nonlinear and noncompact mappings. Math. Nachr. 128 (1986), 181 - 196.
56Nguyen Xuan Tan, Generalized probabilistic metric space and fixed point theorems. Math. Nachr. 126 (1986), 205 - 218.
57Nguyen Xuan Tan, Measurable solution of mathematical programming problems. Math. Nachr. 126 (1986), 275 - 279.
58Nguyen Xuan Tan, Randon quasivariational inequality. Math. Nachr. 125 (1986), 319 - 328.
59Nguyen Xuan Tan, Banach-Steinhaus principle for convex multivalued mappings. Math. Nachr. 126 (1986), 45 - 54.
60Nguyen Xuan Tan, Quasivariational inequality in topological linear locally convex Hausdorff spaces. Math. Nachr. 122 (1985), 231 - 245.
61Nguyen Xuan Tan, Some results on multivalued analysis and its applications. Ph.D. Thesis, Berlin, 1983.
62Nguyen Xuan Tan, On the continuity of multivalued mappings and the stability of fixed points. Acta Math. Vietnam. 7 (1982), 201 - 205.
63Nguyen Xuan Tan, Banach-Steinhaus theorems for multivalued mappings. Math. Nachr., 102 (1981), 157 - 169.
64Nguyen Xuan Tan, Some fixed point theorems for multivalued mappings. Acta Math. Vietnam. 5 (1980), 100 - 105.
65Nguyen Xuan Tan, Dinh The Luc, Banach-Steinhaus theorem for multivalued mappings. Acta Math. Vietnam. 5 (1980), 161 - 168.